# SDR FDEA202303240498

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 48,386 hours, 26,043 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Part number: AE7065887
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT ECAM DISPLAYED HYD , HYD RSVR  LO LEVEL ,  GREEN SYSTEM OVERHEAD GAUGE SHOWED QTY AT APPROX  RED DOT , ECAM HYD PAGE DISPLAYED APPROX THE SAME .  EMERGENCY DECLARED.  FOUND GREEN SYS PRESS LINE ON BRAKE SYSTEM MANIFOLD (1311) LEAKING WHEN BRAKES DEPRESSED. REMOVED AND REPLACED DAMAGED PRESS LINE ON BRAKE SYSTEM MANIFOLD (1311). LEAK CHECK OF REPLACED LINE GOOD.  PERFORMED BLEEDING OF NORMAL BRAKE SYSTEM FROM THE FLIGHT COMPARTMENT. NO FURTHER DEFECTS NOTED.
